so I had mentioned my innards / bottom were not doing so well before and during my trip. Well another thing was bugging me as well. I had black tongue. The pic above is just some kid who ate colored candy, and if you google pics you will find really gross ones of black hairy tongue, I did not have that either, but I thought I was in the early stages. Mine looked like I had eaten a bunch of oreo’s.
So not only did it gross me out, I was not getting good internet connection and when I did, I forgot about googling it. On one of the later days I got it really bad. It would come and go. I felt like my skin was crawling. I had the internal issues, the black tongue, had been ingesting a lot of free alcohol, and well I figured I was really sick but kept cool.
So this morning I had my first good MB (TMI, butt I am jumping for joy), and no black tongue. Googled it and found this
Medications like Pepto-Bismol, or other drugs that have bismuth as an ingredient, can cause a black discoloration or staining on your tongue for a few days. It is harmless and goes away a few days after you stop taking the medication.
Phew………… I was averaging 10-20 pepto pills a day.